# SDR JR2R20200921192

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,122 hours, 8,275 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17002723451
- Condition: Cracked
- Location: Lt Wing
- Part time: 14,122 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB NR 23 HAS .65" LONG CRACK AT FASTENER HOLE COMMON TO UPPER WING SKIN.  REPAIRED IAW STS EA 79-2020-013 REV IR ON AAR W/O 1018802 5000-0030 S/N 7898192.
